# SDR SWAA2022051106050

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 58,881 hours, 34,821 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulty
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH; FLAPS 1 SELECTED - FLAPS LOCKED AT 0. ALT FLAPS 15 USED FOR LANDING. / [01] PERFORMED FSEU BITE PER FIM 27-51 TASK 801. NO FAULTS NOTED. INSPECTED BOTH FLAP POSITION TRANSMITTERS. NO DEFECTS NOTED. OPERATED FLAPS & FLAPS OPERATED NORMALLY. REF REF AMM 27-58-01. A/C OK FOR SERVICE;[02] IN ADDITION; INSPECTED FLAP TRANSMISSION TORQUE INDICATORS PER MOC REQUEST. FOUND ALL TO BE SATISFACTORY PER AMM 27-51-31
